# SDR SWAA2022021013475

- Difficulty date: April 17, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN #2 ENG OTBD FAN COWL INTERNAL FRAME AT AFT PROP ROD LATCH STOW BRACKET ATTACHMENT RIVETS. / REPAIRED FAN COWL FRAME PER SRM 54-20-02 -2R-1.
